Universidad Complutense de Madrid
E-Prints Complutense

Sharp embeddings of Besov spaces with logarithmic smoothness in sub-critical cases

Impacto

Downloads

Downloads per month over past year

Domínguez, Oscar (2017) Sharp embeddings of Besov spaces with logarithmic smoothness in sub-critical cases. Analysis Mathematica, 43 (2). pp. 219-240. ISSN 01333852

[img] PDF
Restringido a Repository staff only

321kB

Official URL: https://link.springer.com/article/10.1007/s10476-017-0305-3


URLURL Type
https://link.springer.com/Publisher


Abstract

We prove sharp embeddings of Besov spaces Bp,q s,b(Rn) with the classical smoothness s and a logarithmic smoothness b into small Lebesgue spaces and Lorentz–Zygmund spaces in the sub-critical case s = n max{1/p − 1,0}.


Item Type:Article
Uncontrolled Keywords:Besov space with logarithmic smoothness; Small Lebesgue space; Lorentz–Zygmund space; Sharp embedding
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:45855
Deposited On:22 Dec 2017 09:10
Last Modified:12 Feb 2019 11:56

Origin of downloads

Repository Staff Only: item control page